# SDR HEEA0015269

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo Motor
- Part number: 1564T1005
- Condition: Failed
- Location: Fuel Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WOULD NOT BEEP.  FOUND WIRE WORN THROUGH AT BODY.
